# SDR HN62003F00001

- Difficulty date: September 29, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Arced
- Location: Fuel Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE WORKING SB NR 767-28A0077,  THE MECHANIC REMOVED 2 EACH LT WING AND 2 EACH RT WING FUEL BOOST PUMPS.  HE DISCOVERED ELECTRICAL ARCING DAMAGE ON BOTH LT WING AND BOTH RT WING BOOST PUMPS.  UPON FURTHER INVESTIGATION FOUND ADDITIONAL ELECTRICAL ARCING ON BOTH LT WING AND RT WING BOOST PUMP SLEEVES AND BOOST PUMP HOUSINGS.  EO 28-03-01-72.
